MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a part of the balloon broke off.The target lesion was located in the arteriovenous fistula.A 035 x 260 non-boston scientific stiff guidewire was placed and a 5.0 x 100, 135cm mustang balloon catheter was advanced for dilation with encore inflation device.During the procedure, the balloon was inflated third to fourth time at 20 atmospheres in the cephalic vein.However, the balloon burst, and a part of the balloon was detached in the radial artery.A snare wire was used but it could not remove the detached component.After that, no other device was used in the procedure.The patient was given anticoagulant medicine and heparin.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18713915
Report Number2124215-2024-07017
Device Sequence Number5805304
Product Code FGE
UDI-Device Identifier08714729793533
UDI-Public08714729793533
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2025
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0028666136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: 035 TERUMO; INFLATION DEVICE: ENCORE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown